Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations


Wang, H. and Zhou, H. (2016) Non-Detection Probability of a Diffusing Target by a Stationary Searcher in a Large Region. Applied Mathematics, 7, 250-266.

has been cited by the following article:

  • TITLE: Absorption Rate into a Small Sphere for a Diffusing Particle Confined in a Large Sphere

    AUTHORS: Hongyun Wang, Hong Zhou

    KEYWORDS: Diffusion Equation, Brownian Diffusion, Asymptotic Solutions, Absorption Rate

    JOURNAL NAME: Applied Mathematics, Vol.7 No.7, April 28, 2016

    ABSTRACT: We study the problem of a diffusing particle confined in a large sphere in the n-dimensional space being absorbed into a small sphere at the center. We first non-dimensionalize the problem using the radius of large confining sphere as the spatial scale and the square of the spatial scale divided by the diffusion coefficient as the time scale. The non-dimensional normalized absorption rate is the product of the physical absorption rate and the time scale. We derive asymptotic expansions for the normalized absorption rate using the inverse iteration method. The small parameter in the asymptotic expansions is the ratio of the small sphere radius to the large sphere radius. In particular, we observe that, to the leading order, the normalized absorption rate is proportional to the (n - 2)-th power of the small parameter for .